Alert archive / Texas / Wind Advisories in 2026
Wind Advisory 2, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Feb 14, 2026, 1:46 AM CST for Cameron County, Kenedy County, Willacy County, Texas. It took effect at Feb 14, 2026, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2026, 1:46 AM CST (07:46 UTC)
- In effect from
- Feb 14, 2026, 10:00 AM CST
- Expired
- Feb 14, 2026, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Brownsville, TX
Counties Cameron County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 69 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 7.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -577 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
297 WWUS74 KBRO 140746 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 146 AM CST Sat Feb 14 2026 TXZ251-254-255-351-354-355-141600- /O.NEW.KBRO.WI.Y.0002.260214T1600Z-260214T2200Z/ Inland Kenedy-Inland Willacy-Inland Cameron-Coastal Kenedy- Coastal Willacy-Coastal Cameron- Including the cities of Port Mansfield, Port Isabel, Brownsville, Raymondville, Laguna Vista, Harlingen, and Sarita 146 AM CST Sat Feb 14 2026 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... * WHAT...South winds 25 to 30 mph with gusts up to 40 mph expected. * WHERE...Coastal Cameron, Coastal Kenedy, Coastal Willacy, Inland Cameron, Inland Kenedy, and Inland Willacy Counties. * WHEN...From 10 AM this morning to 4 PM CST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Caceres
3 follow-up statements
370 WWUS74 KBRO 141603 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 1003 AM CST Sat Feb 14 2026 TXZ251-254-255-351-354-355-142200- /O.CON.KBRO.WI.Y.0002.000000T0000Z-260214T2200Z/ Inland Kenedy-Inland Willacy-Inland Cameron-Coastal Kenedy- Coastal Willacy-Coastal Cameron- Including the cities of Sarita, Raymondville, Brownsville, Harlingen, Port Mansfield, Port Isabel, and Laguna Vista 1003 AM CST Sat Feb 14 2026 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph. * WHERE...Inland Kenedy, Inland Willacy, Inland Cameron, Coastal Kenedy, Coastal Willacy and Coastal Cameron Counties. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
626 WWUS74 KBRO 142138 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 338 PM CST Sat Feb 14 2026 TXZ251-254-255-351-354-355-150000- /O.EXT.KBRO.WI.Y.0002.000000T0000Z-260215T0000Z/ Inland Kenedy-Inland Willacy-Inland Cameron-Coastal Kenedy- Coastal Willacy-Coastal Cameron- Including the cities of Sarita, Port Isabel, Harlingen, Raymondville, Brownsville, Port Mansfield, and Laguna Vista 338 PM CST Sat Feb 14 2026 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph. * WHERE...Coastal Cameron, Coastal Kenedy, Coastal Willacy, Inland Cameron, Inland Kenedy, and Inland Willacy Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 60-BE
401 WWUS74 KBRO 142354 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 554 PM CST Sat Feb 14 2026 TXZ251-254-255-351-354-355-150100- /O.EXP.KBRO.WI.Y.0002.000000T0000Z-260215T0000Z/ Inland Kenedy-Inland Willacy-Inland Cameron-Coastal Kenedy- Coastal Willacy-Coastal Cameron- Including the cities of Sarita, Port Isabel, Harlingen, Raymondville, Brownsville, Port Mansfield, and Laguna Vista 554 PM CST Sat Feb 14 2026 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Wind gusts have decreased and are generally below Wind Advisory criteria. A few infrequent gusts to around 40 MPH may still be possible this evening. $$ 60-BE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Feb 13, 10:52 PM CST, 2 hours 54 minutes earlier. Its key messages:
- Updated at 1039 PM CST Fri Feb 13 2026
- Dry conditions and above-normal temperatures are expected through next week.
- A weak cold front Saturday evening into Saturday night brings dry air into next week. Fire weather conditions will be monitored.
- A Wind Advisory may be needed mid Saturday morning through late Saturday afternoon across portions of the mid to lower RGV.
- Adverse beach and marine conditions are expected Saturday into Sunday, including an increasing risk of life-threatening rip currents and Small Craft Advisories.
Area forecast discussion, Feb 13, 10:52 PM CST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
1052 PM CST Fri Feb 13 2026
...New DISCUSSION, AVIATION, MARINE...
.KEY MESSAGES...
Updated at 1039 PM CST Fri Feb 13 2026
- Dry conditions and above-normal temperatures are expected
through next week.
- A weak cold front Saturday evening into Saturday night brings
dry air into next week. Fire weather conditions will be
monitored.
- A Wind Advisory may be needed mid Saturday morning through late
Saturday afternoon across portions of the mid to lower RGV.
- Adverse beach and marine conditions are expected Saturday into
Sunday, including an increasing risk of life-threatening rip
currents and Small Craft Advisories.
&&
.DISCUSSION...
Issued at 1039 PM CST Fri Feb 13 2026
Wayward convection off the Sierra Madre is working toward the
brush country, likely putting on a decent light show west of
Zapata County. If anything makes it over the border, expect it to
be light and continuing to fall apart.
The subtropical ridge briefly gives way to a passing shortwave
over the weekend and a weak frontal boundary works through Deep
South Texas Saturday night. This will all generally maintain a dry
and comfortable forecast period with above to well-above normal
high temperatures and above normal lows dropping to near normal
lows Monday morning.
A LLJ ahead of the shortwave is expected to bring a breezy to
windy day across the mid to lower Rio Grande Valley on Saturday
with very warm temperatures approaching record heat for MFE in the
low 90s. Have adjusted winds up with CONSShort and then bumped
gusts up each hour mid-morning to mid-afternoon and still fall shy
of Wind Advisory criteria at this time. The next sounding will
help determine any advisory issuance.
The chance of rain briefly increases, mainly across the eastern
ranchlands and northern offshore waters Saturday afternoon into
early Saturday night as the shortwave axis works offshore and
surface front arrives. SPC has continued a MRGL to SLGT outlook
across north and east Texas down to the Coastal Bend, with a sharp
cutoff across Kenedy County for general thunder. Most 00z CAMs
keep most of any convection north of CRP as well, with one or two
cells briefly falling southeast and quickly offshore with the
front.
Dry air behind the front sets up a low fire weather concern for
Sunday with 20 foot wind speeds currently falling short of any
Fire Danger criteria. Daily RH values below 30-35 percent are
expected Monday through Friday for most areas under ongoing
Extreme (D3) Drought conditions.
&&
.AVIATION...
(06Z TAFS)
Issued at 1039 PM CST Fri Feb 13 2026
MVFR ceilings are starting to work into the RGV from the west and
may persist through the night with a southeasterly breeze. By mid-
morning, expect cloud cover to start breaking up and VFR
conditions to return with gusty southeasterly winds, at times to
32kts or more, across the mid to lower RGV into mid-afternoon as
a LLJ begins to mix down to the SFC before edging offshore.
&&
.MARINE...
Issued at 1039 PM CST Fri Feb 13 2026
Southeasterly winds increase into Saturday afternoon along the
lower Texas coast, driving adverse marine conditions and a Small
Craft Advisory for all coastal waters. A frontal boundary works
south Saturday night with a low chance of a shower or thunderstorm
across waters mainly north of Port Mansfield and SCEC to SCA
conditions into Sunday afternoon. Marine conditions improve and
remain rather fair through the week with southeasterly winds.
&&
.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE 68 83 63 86 / 0 0 0 0
HARLINGEN 64 87 58 86 / 0 0 0 0
MCALLEN 69 92 62 88 / 0 0 0 0
RIO GRANDE CITY 66 92 58 87 / 0 0 0 0
SOUTH PADRE ISLAND 67 76 64 74 / 10 10 10 0
BAYVIEW/PORT ISABEL 65 82 61 82 / 10 10 10 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory from 9 AM to 6 PM CST Saturday for GMZ130-
132-135-150-155-170-175.
&&
SHORT TERM...56-Hallman
LONG TERM....56-Hallman
AVIATION...56-HallmanThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 10:53 PM CST | Small Craft Advisory | BRO | 24 hr | |
| Feb 14, 1:51 AM CST | Rip Current Statement | BRO | Cameron, Kenedy, Willacy | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.